# SDR QXEA200701404

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,902 hours, 31,686 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SEA - DURING INITIAL CLIMB FROM 34R WITH A LEFT QUARTERING HEADWIND AILERON CONTROL WAS STIFF WHEN APPLYING LEFT ROLL. WITH 2 SHORT TAPS OF LWS AILERON TRIM DIFFICULTIES SEEMED TO DISAPPEAR AT 2K FT A RIGHT TURN WAS INITIATED AND THIS TIME THERE WAS DIFFICULTY WITH RIGHT ROLL.  AGAIN TWO SHORT TAPS OF RWD AILERON TRIM RETURNED CONTROL FEEL TO NORMAL UNTIL LEFT AILERON WAS REQUIRED FOR ALL REQUIRED FOR ROLLOUT THIS CONTINUED TO ALL REQUIRED TURNS.  MAINTENANCE RIGGED AILERON SPRING/TRIM TAB IAW TASK 27-13-11-830-801.  NO PARTS REPLACED.  OPERATIONAL CHECK FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.
